# SDR ASAA2023071944170

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 34,896 hours, 10,801 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 5083
- Condition: Failed
- Location: Apu
- Part time: 11,067 hours, 19,851 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU DUCT PRESSURE. GROUNDED - YES. (RESOLVED ON W/O: 1962653 TASKCARD: N/R-00002 ) REFER TO TSR714655 FOR CORRECTIVE ACTION. THIS DEFECT HAS BEEN CLEARED WITH BLEED AIR VAVLE R+R. MEL 49-7C CLEARED. C/N 19091464 CLEARED. SEAMCC WILL NOTIFIED. PLACARD REMOVED FROM BLEED SWITCH AND LB. MX PROCEDURES REVERSED. TSR714655: REMOVED AND REPLACED BLEED AIR VALVE ON APU REFER AMM 49-52-11.  OPS CK GOOD.  NO LEAKS FOUND.  NO FAULTS FOUND IN APU BITE.  REFER TO LP 60593335 FOR MEL REMOVAL.  SEAMCC WILL NOTIFIED.  C/W TSR714655.
